# SDR IXKA9500004

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Indicator
- Part number: 1812993
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - FLT 73 - ON TAKEOFF, SPLIT FLAP CONDITION (I/B FLAPS WOULD NOT RETRACT BEYOND 5 DEGREES) USED ALTERNATED FLAP EXTENSION TO LOWER FLAPS.  FLIGHT RETURNED TO ATL.  REMOVED AND REPLACED I/B FLAP POSITION INDICATOR PER MM 27-51-00.  OPS CHECK OK.  (W)
